Градиентноподобные расширения каскадов
Matematičeskie issledovaniâ, Tome 55 (1980), pp. 58-63
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic continuous sections, verticallly stable manifold, vertically unstable manifold, structurally stable, space of all extensions, gradient like diffeomorphism, extensions of diffeomorphisms of the base to the total space of a bundle
@article{MI_1980__55_189537,
author = {{\CYRV}.{\CYRA}. {\CYRG}{\cyrl}{\cyra}{\cyrv}{\cyra}{\cyrn}},
title = {{\CYRG}{\cyrr}{\cyra}{\cyrd}{\cyri}{\cyre}{\cyrn}{\cyrt}{\cyrn}{\cyro}{\cyrp}{\cyro}{\cyrd}{\cyro}{\cyrb}{\cyrn}{\cyrery}{\cyre} {\cyrr}{\cyra}{\cyrs}{\cyrsh}{\cyri}{\cyrr}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrk}{\cyra}{\cyrs}{\cyrk}{\cyra}{\cyrd}{\cyro}{\cyrv}},
journal = {Matemati\v{c}eskie issledovani\^a},
pages = {58--63},
year = {1980},
volume = {55},
zbl = {0475.58007},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MI_1980__55_189537/}
}
В.А. Главан. Градиентноподобные расширения каскадов. Matematičeskie issledovaniâ, Tome 55 (1980), pp. 58-63. http://geodesic.mathdoc.fr/item/MI_1980__55_189537/